# SDR UIEA2017101801974

- Difficulty date: October 18, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,806 hours, 18,116 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 930114
- Condition: Malfunctioned
- Location: Lt Pneumatic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH AND TAXI IN AT IDLE RPM, LEFT ENGINE BLEED OFF MESSAGE.   EXTINGUISHED AT HIGHER RPM.   REMOVED AND REPLACED THE LT ENGINE HIGH PRESSURE CONTROLLER IAW IAW AMM 36-11-08. OPS CHECKED GOOD.
